# SDR P5CA2018112630356

- Difficulty date: November 20, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 75,320 hours, 12,685 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Not Reported
- Location: Nr 3
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO RUNWAY 25L, @ 80 KTS. DOUBLE POP ON #3 ENGINE, EGT 736 AT IDLE, TAXI TO THE GATE. OIL PRESSURE NORMAL.( REMOVED AND REPLACED #3 ENGINE IAW EO WORK CARDS 71-099-02-01, LEAK AND RUN UP CHECKS WERE NORMAL )
